# SDR DALA2023021301086

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 29,353 hours, 11,301 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2622605) DURING INSPECTION FOUND CORROSION LH SIDEPLATE-SUPPORT ON THE SURFACE (O.T) 0.040 AND REMAINING THICKNESS .STA 727F TO 727G IN 0.031". STA 727G 727H IN 0.034". THEREFORE AREA REWORKED IS OUT OF LIMITS. LH SIDEPLATE AT STA 727E + 10INCH AND STA 727J + 10INCH WAS REPLACED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5.
